×

Found 98 Documents (Results 1–98)

100
MathJax

Analytical solution methods for boundary value problems. Translated from the Russian. Revised English edition. (English) Zbl 1375.35001

Amsterdam: Elsevier/Academic Press (ISBN 978-0-12-804289-2/hbk; 978-0-12-804363-9/ebook). xii, 188 p. (2016).
PDF BibTeX XML Cite
Full Text: Link

Symbolic computation of nonlocal symmetries and nonlocal conservation laws of partial differential equations using the GeM package for Maple. (English) Zbl 1309.74075

Ganghoffer, Jean-François (ed.) et al., Similarity and symmetry methods. Applications in elasticity and mechanics of materials. Lecture notes given at the EUROMECH workshop ‘Similarity, symmetry and group theoretical methods in mechanics, Varna, Bulgaria, June 6–9, 2013. Cham: Springer (ISBN 978-3-319-08295-0/hbk; 978-3-319-08296-7/ebook). Lecture Notes in Applied and Computational Mechanics 73, 165-184 (2014).
MSC:  74S30 68W30 35L65 35Q74
PDF BibTeX XML Cite
Full Text: DOI

New exact solutions with functional parameters of the Nizhnik-Veselov-Novikov equation with constant asymptotic values at infinity. (English. Russian original) Zbl 1255.81135

Theor. Math. Phys. 165, No. 2, 1470-1489 (2010); translation from Teor. Mat. Fiz. 165, No. 2, 272-294 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Dynamic effects associated with spatial discretization of nonlinear wave equations. (Russian, English) Zbl 1224.35246

Zh. Vychisl. Mat. Mat. Fiz. 49, No. 10, 1812-1826 (2009); translation in Comput. Math., Math. Phys. 49, No. 10, 1733-1747 (2009).
MSC:  35L05 35L15 35B41
PDF BibTeX XML Cite
Full Text: DOI Link

Conditions for the invertibility of the nonlinear difference operator \((\mathcal Rx)(n)=H(x(n),x(n+1))\), \(n\in\mathbb Z\), in the space of bounded number sequences. (English. Russian original) Zbl 1181.47033

Sb. Math. 200, No. 2, 261-282 (2009); translation from Mat. Sb. 200, No. 2, 107-128 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Transformation of hyperbolic Monge-Ampère equations into linear equations with constant coefficients. (English. Russian original) Zbl 1227.35210

Dokl. Math. 78, No. 3, 907-909 (2008); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 423, No. 5, 609-611 (2008).
MSC:  35L70 35A22
PDF BibTeX XML Cite
Full Text: DOI

Maximum principles in a certain hyperbolic equation. (English) Zbl 1108.35020

Asakura, F. (ed.) et al., Hyperbolic problems. Theory, numerics and applications. I. Proceedings of the 10th international conference, Osaka, Japan, September 13–17, 2004. Yokohama: Yokohama Publishers (ISBN 4-946552-21-9/hbk). 327-334 (2006).
MSC:  35B50 35L70 35B10
PDF BibTeX XML Cite

Almost periodic solutions of forced sine-Gordon equations. (English) Zbl 1108.35306

Dumortier, Freddy (ed.) et al., EQUADIFF 2003. Proceedings of the international conference on differential equations, Hasselt, Belgium, July 22–26, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-169-2/hbk). 258-263 (2005).
MSC:  35B15 35L70 35B50
PDF BibTeX XML Cite

Asymptotic methods for the investigation of periodic solutions of nonlinear hyperbolic equations. (Асимптотические методы исследования периодических решений нелинейных гиперболических уравнений.) (Russian) Zbl 0940.35007

Tr. Mat. Inst. Steklova. 222. Moskva: Nauka. MAIK Nauka. 192 p. (1998).
PDF BibTeX XML Cite

Existence results for semilinear equations with normal linear part and applications to telegraph equations. (English) Zbl 0857.35012

Benkirane, A. (ed.) et al., Nonlinear partial differential equations. Based on the international conference on nonlinear analysis, Fés, Morocco, May 9-14, 1994. Harlow: Longman. Pitman Res. Notes Math. Ser. 343, 32-41 (1996).
Reviewer: G.Hetzer (Auburn)
MSC:  35B10 35L70 47J25
PDF BibTeX XML Cite

Nonlinear partial differential equations of second order. Transl. from the Chinese by Kai Seng Chou. (English) Zbl 0759.35001

Translations of Mathematical Monographs. 95. Providence, RI: American Mathematical Society (AMS). vii, 251 p. (1991).
Reviewer: P.Drábek (Plzen)
PDF BibTeX XML Cite

Periodic solutions of a quasilinear telegraph equation. (English. Russian original) Zbl 0743.35044

Differ. Equations 27, No. 5, 563-572 (1991); translation from Differ. Uravn. 27, No. 5, 815-826 (1991).
MSC:  35L70 35B10 35L20 35D05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software